MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM; PISTON SYRINGE
Model Number 928857
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary : exec summary - samples were received and an investigation was performed.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Bd was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Samples returned - customer returned (2) loose 0.5ml insulin syringes.Consumer reported that the needle hub separated and stayed in the shield.The returned sample was examined, and it was observed that the cannula hub / shield assembly was separated from the barrel.No damage to the barrel tip was observed.Capa/sa - capa (b)(4) has been opened to address the issue.Dhr review - a review of the device history record was completed for batch# 0006836.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.
 
Event or Problem Description
It was reported that 1 bd syringe 0.5ml 31ga 8mm hub separated.The following information was provided by the initial reporter : the consumer reported that the needle hub separated and stayed in the shield.Date of event: unknown.Samples: available.

Brand Name
SYRINGE 0.5ML 31GA 8MM
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11964908
Report Number1920898-2021-00650
Device Sequence Number4308763
Product Code FMF
UDI-Device Identifier00311917025360
UDI-Public00311917025360
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Model Number928857
Device Catalogue Number928857
Device Lot Number0006836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1